MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION

RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION
Model Number 02.120.601S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in great britain as follows: patient sustained periprosthetic fracture (ppf) below femoral nail in (b)(6) and was fixed with va condylar plate on an unknown date in (b)(6) 2022.Patient was readmitted approximately 3 months after implant with plate fracture.No new trauma.Had been mobilizing in residential home.Normal to low bmi.Fracture non-united, but no evidence of infection.Revision occurred (b)(6) 2022.This is report 5 of 11 for (b)(4).This report is for a cable with crimp.This complaint is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: unknown between (b)(6) 2022 and (b)(6) 2022.Implant date unknown date in (b)(6) 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.Investigation summary the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment.Visual analysis of the photo revealed that the cercl-cable w/crimp ø1.7 sst had no signs of issue or defect.X-ray evidence provided shows a plate and screw construct at the left distal femur with signs of bone and plate breakage.No other issues were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the cercl-cable w/crimp ø1.7 sst.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: part #: 298.801.01s, lot #: 8l96020, manufacturing site: (b)(4), release to warehouse date: 11 jan2022, expiration date: 01 jan2032, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part #: 298.801.01.Non-sterile lot #: p404455.Manufacturing site: (b)(4), release to warehouse date: 21 oct2021, supplier: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15076469
Report Number1833824-2022-00058
Device Sequence Number17339624
Product Code JDQ
UDI-Device Identifier10886982040091
UDI-Public(01)10886982040091
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.120.601S
Device Catalogue Number298.801.01S
Device Lot Number8L96020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; LOCKING ATTACHMENT PLATE 3.5 F/LCP 4.5/5; VA LOCKSCR Ø5 SELF-TAP L36 SST; VA LOCKSCR Ø5 SELF-TAP L38 SST; VA LOCKSCR Ø5 SELF-TAP L60 SST; VA LOCKSCR Ø5 SELF-TAP L65 SST; VA LOCKSCR Ø5 SELF-TAP L75 SST; VA PERIPROSTHETIC LOCK SCREW Ø5 SELF-TAP; VA-LCP CONDYLAR PLATE 4.5/5.0 LE 12HO L2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale